# SDR DALA2024072207327

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 31,461 hours, 12,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5675383) CEILING EMERGENCY LIGHT@ 33C INOP. R&R 33C EMERGENCY LIGHT BATTERY PACK, IAW B737 AMM 33-51. OPS CHK GOOD.
